# SDR REXA2018032200227

- Difficulty date: March 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 25,191 hours, 16,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 813, STRINGER 1L, EMERGENCY LIGHT PACK SHOWS SIGNS OF OVERHEATING AT THE AFT END.  REMOVED & REPLACED THE EMERGENCY LIGHT BATTERY CHARGER NR 5 IAW AMM 33-51-17.  REMOVED & REINSTALLED EMERGENCY LIGHT BATTERY NR 5 IAW AMM 33-51-17.  OPS CHECKED THE EMERGENCY POWER SUPPLY, CHECKED GOOD IAW AMM 33-51-17-710-801.
